# SDR CALA2022022100470

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 61,246 hours, 26,648 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Part number: NA
- Condition: Worn
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK FROM NLG LOWER LEG ASSY BELOW STEERING CYLINDERS. MAY BE DYNAMIC SEALS.  SEE PHOTOS. REMOVED AFT NOSE WHEEL STEERING CYLINDER REF AMM 32-51-42-000-001-C01. FOUND BEARING DISC WORN AND ORING AND BACKUP RINGS DAMAGED LOCK WASHERS NOT BENT OVER OR SAFTIED. AFT CYLINDER INSTALLED SHIMMY DAMPER VALVE BUT IS NOT TORQUED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1162450  SN OFF 8121 ACP RII INSPECTION OF FWD AND AFT CYLINDER PARTS ASSEMBLY AND TORQUE REF AMM 32-51-42-400-001-C-01 AND IPC 32-51-42 ACP RII INSPECTION OF ANTI SHIMMY VALVE PARTS ASSEMBLY REMOVED FWD NOSE GEAR STEERING CYLINDER REF AMM UPDATED INSPECTION CODE AND MADE IT REQUIRED INSPECTION RATHER ADDED PHOTOS.  AFT CYLINDER WITH DAMAGED SEALS HAS A COARSE INSTALLED FWD AND AFT NOSE WHEEL STEERING CYLINDERS REF AMM UPGRADED TO SDR 32-1-42-000-001-C01 THAT NOT. FINISHED BORE.  FWD CYLINDER HAS A FINE, SMOOTH FINISH.  NLG 32-51-42-400-001-C01. FWD CYLINDER BOLTS TORQUED AND HAVE LOCK OVERHAUL DATE IS 07/ 2021. SUSPECT AFT BORE FINISH MAY HAVE WASHERS BENT. REQUIRES SAFETY WIRE. HYD LINE TORQUED BUT NOT CAUSED SEAL FAILURES TORQUE STRIPED. AFT CYLINDER INSTALLED AND BOLTS TORQUED BUT CYLINDER, NOSE   OFF 18-3251-9-9001 8121 ON 18-3251-9-9001 0135 COMPLETED INTALLATION OF BOTH NOSE WHEEL STEERING CYLINDERS REF MM 32-51-42-400-001-C-01. OPS CHKS NORMAL, NO LEAKS NOTED. ACCOMPLISHED RII INSPECTION OF COMPLETED INSTALLATION OF BOTH STEERING CYLINDERS, ANTI SHIMMY VALVE, HYDRAULIC LINES AND ELECTRICAL CONNECTOR,
